BOOK
Title International journal of open problems in computer science and mathematics (Online)
International journal of open problems in computer science and mathematics [electronic resource].
Imprint [Al-Hassa, Saudi Arabia] : International Center for Scientific Research and Studies, 2008-

Copies/Volumes

LOCATION CALL # STATUS
 Internet  Electronic journal    AVAILABLE
Note Available only to authorized UTEP users.
Mode of access: World Wide Web.
Description based on v. 1, no. 1 (June 2008); title from volumes contents page (publisher's Web site, viewed Mar. 7, 2011).
Latest issue consulted: Vol. 4, no. 4 (Dec. 2010) (viewed Mar. 7, 2011).
Subject Mathematics -- Periodicals.
Computer science -- Periodicals.
Computer science.
Mathematics.
Genre Periodicals.
Summary The scope of the journal includes, but is not limited to: Ordinary differential equations, partial differential equations, complex analysis, boundary value problems, graph theory, mathematical modeling, topology, group theory, numerical analysis, linear programming, ring, reliability, matrix algebra, bifurcation theory. Al & expert systems, database systems, system software, computer networks, computer architecture, parallel & distributed systems, internet & the web, computer simulation, digital telecommunications, neural networks, software engineering, distance learning, algorithms & applications, image processing, IT & society, information systems pattern recognition, reliability & fault tolerance, human computer interaction, bioinformatics, E-commerce, computer security, geographic information systems, computer graphics.
Other Title International journal of open problems in computer science and mathematics
Also called: IJOPCM